Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Discrete-Variable Extremum Problems

George B. Dantzig
Operations Research
Vol. 5, No. 2 (Apr., 1957), pp. 266-277
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/167356
Page Count: 12
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($30.00)
  • Add to My Lists
  • Cite this Item
Discrete-Variable Extremum Problems
Preview not available

Abstract

This paper reviews some recent successes in the use of linear programming methods for the solution of discrete-variable extremum problems. One example of the use of the multistage approach of dynamic programming for this purpose is also discussed.

Page Thumbnails

  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269
  • Thumbnail: Page 
270
    270
  • Thumbnail: Page 
271
    271
  • Thumbnail: Page 
272
    272
  • Thumbnail: Page 
273
    273
  • Thumbnail: Page 
274
    274
  • Thumbnail: Page 
275
    275
  • Thumbnail: Page 
276
    276
  • Thumbnail: Page 
277
    277